The local regularity of solutions of degenerate elliptic equations release_qranp6tqvrewvdiossoi76tdva

by Eugene B. Fabes, Carlos E. Kenig, Raul P. Serapioni

Published in Communications in Partial Differential Equations by Informa UK Limited
ISSN-L 0360-5302
Page(s) 77-116
Release Year 1982
Publisher Informa UK Limited
Primary Language en (lookup)

Known Files and URLs

There are no accessible files associated with this release. You could check other releases for this work for an accessible version.

No Full Text Available "Save Paper Now"
Know of a fulltext copy of on the public web? Submit a URL and we will archive it
Type  article-journal
Stage   published
Year   1982
Container Metadata
Not in DOAJ
Not in ISSN ROAD
In Keepers Registery
ISSN-L:  0360-5302
Fatcat Entry
Work Entity
grouping other versions (eg, pre-print) and variants of this release
Cite This Release
Fatcat Bits

State is "active". Revision:
9096236e-5a74-4e7f-9335-6f5357f28e46
As JSON object via API